# SDR BQVA2019050800001

- Difficulty date: May 1, 2019
- Submitted: May 8, 2019
- Operation: Air carrier
- Aircraft: N939GP
- Make and model: Beech 400A
- Aircraft serial: RK125
- Aircraft time: 4,820 hours, 4,353 cycles
- System (JASC): 2742 · Stabilizer Actuator
- Part: Nut
- Condition: Worn
- Location: Horiz Stab
- Part time: 417 hours, 330 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SDR SUBMISSION NOT REQUIRED BUT IMPORTANT ISSUE SO DID. AD 2014-21-06 ADDRESSES FAILURE OF HORIZONTAL STABILIZER ACTUATOR ACME NUT THREADS. REPETITIVE REPLACEMENT OF THE ACTUATOR ACME NUT AND JACK SCREW IS REQUIRED PER THE AD "REPEAT THE REPLACEMENT THEREAFTER AT INTERVALS NOT TO EXCEED 1,800 FLIGHT HOURS, OR AT EVERY PTA OVERHAUL, WHICHEVER OCCURS FIRST". FOUND ACTUATOR FROM THIS AIRCRAFT WITH EXCESSIVE PLAY AT THE ACME NUT THREADS. THREADED NUT TO DIFFERENT LOCATION ON JACK SCREW WITH EXCESSIVE PLAY STILL PRESENT. ACTUATOR HAD 417 HOURS & 330 LANDING SINCE LAST JACK SCREW & ACME NUT REPLACEMENT PER AD. ACME NUT WAS EXCESSIVELY WORN AFTER ONLY ACCRUING 23% OF THE ALLOWED INTERVAL. PERIODIC LUBRICATION OCCURS AS REQUIRED BY BEECH.
